# SDR 20010501CW013

- Difficulty date: April 3, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N36673
- Make and model: Beech 58
- Aircraft serial: TH1143
- Engine: Cont IO520C
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 103493505
- Part serial: BL3493504
- Condition: Inoperative
- Location: Left Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE RUNNING ROUGH,  FOUND LEFT MAGNETO DEAD.  REMOVED AND REPLACED MAGNETO, CLEANED AND GAPPED PLUGS.  GROUND RUN, OK.
